Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

VJWINT

PIH, Discolouration post treatment

Recommended Posts

I had Restylane skin booster injected around my cheeks for reducing pores and acne scars. Immediately after the treatment, I got some discolouration from bruising which stay there for 1 month and didn't improve also my pore and scars as well. So I decided to have later treatment, CO2 and Erbium yag for 2 sessions. Now I'm satisfied with my pores and scars but my discolouration is very prominent. I do not know what kind of conditions I have and how to get rid of it.

As you can see in these pictures, the treated area is around 2 shade darker than untreated area. It is kind of redness also darkness which never improve for months! Even foundation couldn't hide it. It look like I have used too much bronzer.

What should I do to get rid of it?  

image2-1.JPG

image1-3.JPG

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×